Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What causes painful pus filled bumps on stomach?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
Hi doctor My name is XXXXXXX i hve these pus filled bolies on my stomach. First they start off like a pimple, they grow bigger as the days by. Pus n blood come of it, they are there for a while n go off leaving a black mark. This happens only around my stomach area and its very painful. Please advise
Posted Tue, 18 Feb 2014 in Skin Hair and Nails
Answered by Dr. Geetika Paul 5 hours later
Brief Answer: Folliculitis Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same. Now you seem to be developing recurrent lesions of folliculitis. Since you are diabetic, so these type of lesions tend to be more common in you especially when the blood glucose levels are deranged. Now I would like to see if you also have any associated fungal infection. Please tell if you also have any itching over the area. What all do you apply over the lesions? Are you using any creams or oils or any medicines over them? Are the blood glucose levels under control? Also please click some close up pictures of the lesions and upload them here on this page. You can also mail them at YYYY@YYYY with heading as ref to Dr Geetika Paul. I am sure I will be able to help you more once you provide me the pictures and the above details. Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: What causes painful pus filled bumps on stomach? 2 hours later
Dear Dr, Thanks a lot for getting back to me. There is no itching but it pains a lot. Once the boil dries it leaves a blavk mark. To be very honest, i dont use any cream, oil , however i do put haldi. For my diabetes everyday im taking Melmett 500 SR once a day. I have emailed you the picture. Kindly advise.
Answered by Dr. Geetika Paul 21 minutes later
Brief Answer: Folliculitis skin Detailed Answer: Hi again You are developing lesions of recurrent folliculitis. Now the most important thing in your case is the management of blood glucose levels. You should see your treating physician and get your levels assessed once again. Getting these lesions of folliculitis again and again suggests that the blood glucose levels are not within the required limits, so you might need a revision of your dose. Now as far as the treatment of these lesions is concerned, you should not apply any oil or cream over the affected area. Just clean them with soap and water and apply a topical antibiotic cream like mupirocin over the lesions twice a day. To prevent recurrence, you can use an antiseptic soap like dettol soap for taking bath. Wear cotton clothes so as to reduce sweating and avoid friction. You can take oral painkiller like paracetamol for the associated pain. Sometimes even short courses of oral antibiotics are required if the lesions do not heal with topical antibiotic alone. Hope it helps Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: What causes painful pus filled bumps on stomach? 8 minutes later
Dear Dr, Sure i will revisit mu physician and get a blood test done. In the meanwhile can you please suggest any cream and antibiotics.
Answered by Dr. Geetika Paul 55 minutes later
Brief Answer: T bact cream Detailed Answer: Hi again You can apply T bact cream over the lesions twice a day. Along with it, I usually prescribe my patients tablet azithromycin 500 mg once a day for five days. Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor